# SDR UPS05845505

- Difficulty date: September 3, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 C PIT STA 1180 LONG 35R BATH TUB FITTING IS CRACKED.  REMOVED AND REPLACED BATH TUB FITTING IAW DC-8 SRM 53-2-0 FIG 2D.
